Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I got black spot after using of body spray

Hi,I am 26yrs old male. Before I was using the body spray regularly. Is it because of spray or sweating I don't know but later I noticed that my underarms and round the neck gradually turning into black spots something like burnt. Now I have stopped using the spray but those scars are still there. Please suggest me to get rid off these scars...

Asked On : Sun, 7 Mar 2010
Answers:  1 Views:  345
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Hi.. You may be developing an dermatitis or fungal infections.. The cause has to be determined to know the solution.. Hence discuss with your doctor..

Answered: Wed, 10 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor